# SDR 2009FA0000059

- Difficulty date: January 23, 2009
- Submitted: February 4, 2009
- Operation: General aviation
- Aircraft: N326JH
- Make and model: Bbavia 8GCBC
- Aircraft serial: 5012007
- Engine: Lyc O360C1G
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: MTV15B20358
- Part serial: 070802
- Condition: Cracked
- Location: Propeller
- Part time: 90 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP BLADE CRACKED FROM TIP INWARD.  CRACK IS APPROX .5 INCHES FROM L/E.  CRACK IS APPROX .7 INCHES LONG ON FWD.  FACE AND APROX 1.2 INCHES LONG ON AFT FACE.  ALSO, AFT FACE IS BLISTERING IN SEVERAL LOCATIONS. DEFECT WAS FOUND DURING PRE-FLIGHT.  ACFT TT IS SAME AS PROPELLER.  ACFT HAS NOT HAD A PROP STRIKE, AND THERE IS NO IMPACT TYPE DAMAGE TO THE PROPELLER.  (K)
